# SDR JR2R20170528056

- Difficulty date: May 28, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 993758619
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE RIB CONTROL CABLE FAIRLEAD DOUBLER IS CRACKED AT XOS 206.   REPAIRED LT WING FIXED LE RIB CONTROL CABLE FAIRLEAD DOUBLER IAW SRM 57-06B, FIG 17.
